RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 2, Pages 651–657 (Mi fpm318)  

This article is cited in 4 scientific papers (total in 4 papers)

Prime alternative algebras

S. V. Pchelintsev

Moscow State Pedagogical University

Abstract: The existence of commutative alternative prime nil-algebras of index 3 that generate different varieties is proved.

Full text: PDF file (267 kB)

Bibliographic databases:
UDC: 512.554.5
Received: 01.06.1996

Citation: S. V. Pchelintsev, “Prime alternative algebras”, Fundam. Prikl. Mat., 4:2 (1998), 651–657

Citation in format AMSBIB
\Bibitem{Pch98}
\by S.~V.~Pchelintsev
\paper Prime alternative algebras
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 2
\pages 651--657
\mathnet{http://mi.mathnet.ru/fpm318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1801179}
\zmath{https://zbmath.org/?q=an:1060.17501}


Linking options:
  • http://mi.mathnet.ru/eng/fpm318
  • http://mi.mathnet.ru/eng/fpm/v4/i2/p651

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Pchelintsev, “Prime alternative algebras that are nearly commutative”, Izv. Math., 68:1 (2004), 181–204  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. V. Pchelintsev, “Isotopes of prime $(-1,1)$- and Jordan algebras”, Algebra and Logic, 49:3 (2010), 262–288  mathnet  crossref  mathscinet  zmath  elib  elib
    3. S. V. Pchelintsev, “Degenerate alternative algebras”, Siberian Math. J., 55:2 (2014), 323–335  mathnet  crossref  mathscinet  isi
    4. S. V. Pchelintsev, “Isotopes of the alternative monster and the Skosyrsky algebra”, Siberian Math. J., 57:4 (2016), 666–678  mathnet  crossref  crossref  isi  elib  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:194
    Full text:95
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020